# SDR SWIA2025101700001

- Difficulty date: October 1, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000817
- Aircraft time: 12,805 hours, 8,518 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING STARLINK MOD SHEAR CLIP AT FR 32 STR 1R-2R HAS 4 INCORRECTLY PLACED HOLES IN IT.   (C-CHECK RO 10/16/2025)REMOVED AND REPLACED SHEAR CLIP AT FR 32 STR 1R-2R REF: SRM 51-40-08  (P.O# 325561). REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
